Spit Up After Taking Medicine?

Illustration of Spit Up After Taking Medicine?
Illustration: Spit Up After Taking Medicine? secureservercdn.net

I have a new child 3 weeks old. You have a fever, every time you are given a 0.1 mg sanmol drop, a few hours later you feel like you are smothering. What does that indicate. Matches or doesn’t match? NAnd once got into the eye. The eyes will be dangerous or not?

1 Answer:

Good afternoon, thanks for asking at HealthReplies.com. Spit up is a very common condition, especially in babies under 1 year old. Spitting up occurs when the discharge of milk or food is different from vomiting. Spitup occurs because the stomach is still very small and the muscle ring barrier is still weak. With vomiting, there is increased pressure on the abdominal cavity and the contents of the stomach are forced to expel. The baby will also look uncomfortable after vomiting.


There is no clear indicator of the normal number of spit up, as long as it doesn't interfere with development, you don't have to worry if your baby spits up, or doesn't spit up at all. A normal spit can be seen by:

Baby behavior that is not fussy and still looks comfortable
There are no obstacles in development and weight gain
A respiratory system that can continue to function without interruption


In the case of your child, what really needs to be considered is whether the medicine given is a prescription from a pediatrician or you give it yourself. Because if it's not from a pediatrician, you should stop giving it. With the age of less than 1 month, your baby's body is not strong enough to accept the various chemicals that are generally given by babies or older children. However, if it is given by a pediatrician, it means that the drug has been given deep consideration and if you spit up, this does not need to worry you. When it gets into your eyes, all you need to do is clean it immediately with a soft cloth and running water. So, hopefully it answers your question.


dr. Amadeo D. Basfiansa

: by

Related Question

Severe Nausea During Menstruation?

Severe Nausea During Menstruation?

(1 year ago)

Hello, I was 21 when I had my period on January 21, 26. On February I menstruated again on the 19th, but I like nausea, dizzy, instead I just threw up in my mouth, it didn’t ...

Upper Left Abdomen And Back Waist Hurt After Eating Spicy.?

Upper Left Abdomen And Back Waist Hurt After Eating Spicy.?

(1 year ago)

I want to ask, why every time after eating spicy upper left abdomen and my back waist aches and aches?...

Causes Of Menstrual Blood That Comes Out A Lot And Prolonged?

Causes Of Menstrual Blood That Comes Out A Lot And Prolonged?

(1 year ago)

, I (41) haven’t had a child. Have experienced heavy bleeding in 1bl full when still a teenager with menstrual blood number 10x replace pads / hr slm 3hr consecutively accomp...

Leave a Reply

Your email address will not be published. Required fields are marked *